Health Mart Daytime Severe Cold & Flu Caplets – Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
Temporarily relieves common cold/flu symptoms: nasal congestion; sinus congestion and pressure; cough due to minor throat and bronchial irritation; minor aches and pains; headache; fever; sore throat; reduces swelling of nasal passages.
It also restores freer breathing through the nose. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
Daytime Severe Cold & Flu Features:
- Non-drowsy.
- Gluten, alcohol, and antihistamine free.
- Promotes nasal and/or sinus drainage.
Directions:
Dosage
- Take only as directed – see overdose warning.
- Do not exceed 4 doses per 24 hrs.
- Adults & children 12 yrs. & over: 2 caplets with water every 4 hrs.
Children Warning
- Children 4 to under 12 yrs: ask a doctor.
- Also Children under 4 yrs: do not use.
Storage
- Store Daytime Severe Cold and Flu Caplets at 20-25 degrees C (68-77 degrees F).
Active Ingredients:
Each Caplet Contains: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg.
Inactive Ingredients:
Croscarmellose Sodium; Crospovidone; FD&C Blue #2 Aluminum Lake; FD&C Red #40 Aluminum Lake; Maltodextrin; Microcrystalline Cellulose; Polyethylene Glycol; Polyvinyl Alcohol; Povidone; Pregelatinized Starch; Silicon Dioxide; Stearic Acid; Talc; Titanium Dioxide; Each Caplet Contains: Sodium 4 mg.
Warnings:
Liver warning: Daytime Severe Cold and Flu contains acetaminophen.
Severe liver damage may occur if you take: More than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using Daytime Severe Cold and Flu.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking Daytime Severe Cold and Flu; if you have ever had an allergic reaction to this product or any of its ingredients.
Ask a Doctor:
Before use if you have: Liver disease; heart disease; high blood pressure; thyroid disease; diabetes; trouble urinating due to an enlarged prostate gland; cough that occurs with too much phlegm (mucus); persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema. Ask a doctor or pharmacist before use if you are taking the blood-thinning drug warfarin. When using Daytime Severe Cold and Flu do not use more than directed.
Stop use and ask a doctor if: You get nervous, dizzy or sleepless; fever gets worse or lasts more than 3 days; pain, nasal congestion or cough gets worse or lasts more than 7 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep Daytime Severe Cold and Flu out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF BLISTER UNIT IS BROKEN OR TORN.
RN: 000221S00495H02, MCK: 3965597, UPC: 62011040601, 35C53W6